RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 5, Pages 689–691 (Mi al509)  

This article is cited in 7 scientific papers (total in 7 papers)

Communications

$(n+1)$-ary derivations of simple $n$-ary algebras

I. B. Kaygorodov

Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia

Full text: PDF file (93 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:5, 470–471

Bibliographic databases:

UDC: 512.554
Presented by the member of Editorial Board: В. Д. Мазуров
Received: 12.09.2011

Citation: I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary algebras”, Algebra Logika, 50:5 (2011), 689–691; Algebra and Logic, 50:5 (2011), 470–471

Citation in format AMSBIB
\Bibitem{Kay11}
\by I.~B.~Kaygorodov
\paper $(n+1)$-ary derivations of simple $n$-ary algebras
\jour Algebra Logika
\yr 2011
\vol 50
\issue 5
\pages 689--691
\mathnet{http://mi.mathnet.ru/al509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2907414}
\zmath{https://zbmath.org/?q=an:1261.17002}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 5
\pages 470--471
\crossref{https://doi.org/10.1007/s10469-011-9157-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297813600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82955233138}


Linking options:
  • http://mi.mathnet.ru/eng/al509
  • http://mi.mathnet.ru/eng/al/v50/i5/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Kaygorodov, “On $\delta$-derivations of $n$-ary algebras”, Izv. Math., 76:6 (2012), 1150–1162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary Malcev algebras”, St. Petersburg Math. J., 25:4 (2014), 575–585  mathnet  crossref  mathscinet  zmath  isi  elib
    3. I. B. Kaigorodov, “Ob obobschennykh $\delta$-differentsirovaniyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 12–21  mathnet  zmath  elib
    4. I. B. Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Kaygorodov I. Okhapkina E., “Delta-Derivations of Semisimple Finite-Dimensional Structurable Algebras”, J. Algebra. Appl., 13:4 (2014), 1350130  crossref  mathscinet  zmath  isi  elib  scopus
    6. I. Kaygorodov, Yu. Popov, “Generalized derivations of (color) $n$-ary algebras”, Linear Multilinear Algebra, 64:6 (2016), 1086–1106  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. Doosti, F. Saeedi, S. Tajnia, “Some properties of $m$-isoclinism and $\mathrm{ID}^*$-derivations in Filippov algebras”, Cogent Math., 4 (2017), 1309740  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:215
    Full text:39
    References:50
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019